# SDR AUS20030714

- Difficulty date: July 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FUMES WITH SLIGHT SULPHUR ODOR REPORTED BY CABIN CREW AROUND REAR GALLEY AND REAR CABIN VENTS. DURING INVESTIGATION AND GROUND RUNNING THE EQUIPMENT COOLING EXHAUST FAN FAILED AND THE CIRCUIT BREAKER POPPED.
